Blog
About

2
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: not found
      • Article: not found

      Brief report: trimethoprim-induced hyperkalemia in a patient with AIDS.

      The New England journal of medicine

      Xenopus laevis, Acquired Immunodeficiency Syndrome, adverse effects, administration & dosage, Trimethoprim, Sulfamethoxazole, urine, metabolism, Potassium, drug therapy, Pneumonia, Pneumocystis, Middle Aged, Male, drug effects, Kidney Concentrating Ability, Kidney, chemically induced, Hyperkalemia, Humans, Electrophysiology, Drug Therapy, Combination, Cell Line, Animals, complications

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Related collections

          Author and article information

          Journal
          10.1056/NEJM199303113281006
          8433730

          Comments

          Comment on this article